MathSciNet Relay Station
MathSciNet bibliographic data
MR460317 13H99 (14B10)
Flenner, Hubert Die Sätze von Bertini für lokale Ringe. (German) Math. Ann. 229 (1977), no. 2, 97–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement